It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax , Double Vision and Eye Problems

Re: Fosamax , Double Vision and Eye Problems

[ Back to Messages ]

Message

Posted by JWD on May 13, 2000 at 09:51:40:

In Reply to: Re: Fosamax , Double Vision and Eye Problems posted by Debbie on April 09, 2000 at 19:37:34:

I started taking Fosamax 10 mg/day in October 1999. I had no noticeable side effects, not even the common throat/stomach problems, and continued the daily dosage until the present.

In February, I noticed increasing tendency to double vision. This was not alarming, since I have always had this problem when extremely tired or after reading for hours at a time. However, the double vision has worsened, and has prompted me to see an optician. He finds my eyes do have a tendency to cross, a condition which is common, and which eye muscles can adjust to unless the condition is severe. In that case, a "prism" correction is added to the lens prescription to eliminate the double vision or just ease the eyestrain. I will be getting the prism.

It is too early to say whether the double vision is directly related to Fosamax, but my experience is added here as potentially useful information.


Follow Ups




All times are GMT -7. The time now is 04:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!